MathSciNet Relay Station
MathSciNet bibliographic data
MR2063135 54D20 (06F30 54D70 54F05)
Popvassilev, Strashimir G. Base-cover paracompactness. Proc. Amer. Math. Soc. 132 (2004), no. 10, 3121–3130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement